# SDR FDKA200709442

- Difficulty date: September 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 16,544 hours, 15,129 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 14521333401
- Part serial: 145448
- Condition: Inoperative
- Location: Ailerons
- Part time: 12,647 hours, 11,547 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON SYSTEM 1 CUT OUT SWITCH INOP.  MX REPLACED FLIGHT CONTROL PANEL.
